# SDR DL757971011

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Oil Contam
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 410 AFTER 1 HR OF FLT SMOKE APPEARED IN CABIN WITH FWD AND AFT SMOKE DET SOUNDING.  TURNED OFF LT PACK WITH NO IMPROVEMENT.  AFTER 2-3 MINS TURNED OFF RT PACK SEEMED TO GET WORSE.  DIVERTED TO ABQ.  ATL DELTA NORTH FOUND OIL IN LT PACK DUCTING.  REPLACED ACM, HEAT EXHANGER, REHEATER AND CONDENSER.  CKS GOOD ON EXTENDED ENG RUN.
